# SDR IPXA1666381

- Difficulty date: April 19, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955 REAR SPAR BULKHEAD FAILSAFE STRAP CRACK SUSPECT FOUND, PLS REMOVE BOLT FOR NDT CRACK CONFIRMATION.  FUS RT BS 955 REAR SPAR BULKHEAD FAILSAFE STRAP ATT MOST LOWER BOLT REMOVED AND REINSTALLED IAW EO  B767-5350-17922-H, APPENDIX 'D', FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
